Enter your postcode to check if this store delivers to you

Lemsip Cold & Flu Max Strength Caps 16S

Lemsip Cold & Flu Max Strength Caps 16S

£6.60

Product Information

Paracetamol, Caffeine, Phenylephrine Hydrochloride For the symptomatic relief of colds and flu. Ingredients (per capsule): Paracetamol 500mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Ingredients (per capsule): Caffeine 25mg, Action: Stimulant, Relief of... Tiredness and sleepiness Ingredients (per capsule): Phenylephrine hydrochloride 6.1mg, Action: Decongestant, Relief of... Blocked nose

Storage

Max 25°C

More from Medicines

Apple PayGoogle PayAmerican ExpressVisaMastercard